Leflunomide-induced pulmonary arterial hypertension in a young man with nephrotic syndrome: A case report.
Аннотация
Drug-induced pulmonary arterial hypertension (PAH) has been widely reported but PAH caused by leflunomide is very rare. Here we report the case of a young man with nephrotic syndrome treated with leflunomide for 5 years before being admitted to our hospital for dyspnea. After discontinuing leflunomide treatment for 4 months, both the dyspnea and pulmonary artery systolic pressure improved. Right heart catheterization showed in a significant decrease in pulmonary vascular resistance and pulmonary artery pressure 4 months later. Because persistent PAH can lead to right heart failure and even death, identifying and excluding the risk factors is critical; discontinuing leflunomide until a definite cause is identified is highly recommended.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.